About 24 hours ago I took 4 times the daily dosage amount of Advil liqui gels. I did this but with half the amount a few weeks ago and the next morning it just all passed through the other way so I was ok. But now nothing is happening. I'm not having any huge noticeable side-affects. Once in a while I feel air in my stomach but then shortly after I just pass gas and it's better again. Like right now nothing feels wrong. Should I just wait? I don't really have anyone to take me to a doctor.
Please don't take anymore. I would throw any you have away. I don't know if these liqui-gels are giving you a high, but it's not worth it!!!
I think if it's been 24 hours and you're not having heart palpitations then you're probably ok. Try to drink a lot of water to clean out your system.
If you start feeling worse maybe take a bus to an urgent care for monitoring. Seriously throw that stuff away! God knows what it could do to your liver and your heart on a long term basis (if you kept taking it).
Love yourself, you are a good person!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Jan 2010 • 1 answer
Updated 29 Apr 2010 • 2 answers
Updated 22 May 2010 • 1 answer
Updated 22 Sep 2014 • 2 answers
Updated 15 Feb 2018 • 1 answer